Ill be back!

View previous topic View next topic Go down

Ill be back!

Post  BabySeal on Tue Mar 20, 2012 6:01 pm

No worries! Ill be back soon enough with my many posts ranting on about head pain, life, and whatever else it is I am always redundantly posting about Wink

I ordered a power cord for my computer FINALLY!! I have missed you all.

I was supposed to have a follow up appointment with my neuro weeks ago but it didn't happen because I had to reschedule. For SOME reason when I tried to reschedule I ended up with a crap appointment all the way in MAY! May is a long ways away.. I am a bit disappointed but I suppose there is nothing I can do.

I am still taking the topamax and am dopey as ever! The memory loss is really getting bad I have to write everything down as I go through my day.


Its not so much that I am unhappy with my neuro, but I know that I am not happy anymore. How do you know when it is time to move on?


BabySeal

Posts : 111
Join date : 2011-12-07
Age : 29
Location : Ohio

Back to top Go down

the time is now

Post  chelle8178 on Wed Mar 21, 2012 1:01 pm

BabySeal,

I think you answered your own question. If you aren't happy anymore, it's time to move on. Is the Topamax helping the migraines at all?

Michelle
avatar
chelle8178

Posts : 95
Join date : 2011-12-07
Age : 39

http://fuzzyredbees.blogspot.com

Back to top Go down

Re: Ill be back!

Post  BabySeal on Fri Mar 23, 2012 8:46 pm

I don't think a different doc would be able to do much else... but the fight continues on! (After my appointment in May that is)

Maybe I am happy and just dont know it hahaha. The topa is making me such a empty shell of emotion.

The headaches are toned down on the topamax and easier to abort, but still as frequent. I still get the big bad ones that nothing helps however. And when I say toned down I am still taking the maximum triptans with tons of NSAIDs just to beat a low grade M. It is better though... worth it? Probably not.




BabySeal

Posts : 111
Join date : 2011-12-07
Age : 29
Location : Ohio

Back to top Go down

Re: Ill be back!

Post  Mini on Sat Mar 24, 2012 10:34 am

Sometimes it is better to have someone else look at the problem - a fresh pair of eyes might contribute something, that your neuro did not think about.

In my experience most doctors get rather fixed with their ideas, and tend to promote the same solutions over and over again, as the only way, even when they obviosuly don't work very well (and then they even blame the patient, make us feel guilty, when it does nto work).
But, since you have to wait such a long time anyway, maybe this is a good time to try someone else, and still go to your neuro if you are not satisfied with the new dr.

One warning about NASAIDS - taken regularly they can cause sometimes permament damage and bleeding to your stomach, so try to be aware of that, and maybe keep using some other painkillers at least from time to time, to give your stomach a rest from NASAIDS.

Good to see you posting again, BabySeal.
avatar
Mini

Posts : 853
Join date : 2010-11-06

Back to top Go down

Re: Ill be back!

Post  BabySeal on Sat Mar 24, 2012 12:09 pm

A note about the NSAIDs... I am sure it is very rough on my system! I have always had problems with nausea and it sure hasnt gotten any better since my medication days began.

My trip to the GI doc a few weeks back sent me to get an ultrasound (all clear), which now I am scheduled for another test next week x-raying everything with barium. This is diagnose vomiting and pain.



BabySeal

Posts : 111
Join date : 2011-12-07
Age : 29
Location : Ohio

Back to top Go down

Re: Ill be back!

Post  Mini on Sun Mar 25, 2012 3:23 am

I am affraid the best Dr to test what is going on in your stomach etc, is gartroentologist.
The test is not pleasant, but they can look with a tiny camera inside your stomach and organs in that region and get the best diagnosis to asses any possible damage.

In meantime, perhaps try to use some other milder painkillers for your low level h/a. It is good idea to change our medication from time to time, anyway.

I wish I knew about the dangers of NASAIDS in the past, as they have caused some permament damage to my stomach (chronic inflammation) even if I took them for comparatively short time, and they were prescribed by my Dr. I was not told about serious s/effects at the time, I am quite cross about it now, but it is too late.
avatar
Mini

Posts : 853
Join date : 2010-11-06

Back to top Go down

Re: Ill be back!

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum